Pacific Journal of Mathematics

On a class of unbounded operator algebras. II.

Atsushi Inoue

Article information

Source
Pacific J. Math., Volume 66, Number 2 (1976), 411-431.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102818017

Mathematical Reviews number (MathSciNet)
MR0512383

Zentralblatt MATH identifier
0355.46034

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 46K15: Hilbert algebras

Citation

Inoue, Atsushi. On a class of unbounded operator algebras. II. Pacific J. Math. 66 (1976), no. 2, 411--431. https://projecteuclid.org/euclid.pjm/1102818017


Export citation

References

  • [1] R. Arens, Thespace L and convex topological rings, Bull. Amer. Math. Soc,52 (1946),931-935.
  • [2] G. R. Allan, On a class of locally convex algebras, Proc. London Math. Soc, (3) 17 (1967), 91-114.
  • [3] W. Ambrose, TheL2-system of a unimodular group, Trans. Amer. Math. Soc,65 (1949), 27-48.
  • [4] J. Dixmier, Algebres quasi-unitaire, Comment. Math. Helv., 26 (1952), 275-322.
  • [5] J. Dixmier, Les Algebres D'operateurs dans L'espace Hilbertien,Gausthier-Villars, Paris, 2e edition (1969).
  • [6] P. G. Dixon, Generalized B*-algebras, Proc London Math. Soc, (3) 21 (1970), 693-715.
  • [7] P. G. Dixon, Unbounded operator algebras, Proc. London Math. Soc, (3) 23 (1971), 53-69.
  • [8] N. Dunford and J. Schwartz, Linear operators vol II, New York; Interscience Pub. (1963).
  • [9] R. Godement, Theorie des caracteres. I. Algebres unitaires, Ann. Math., 59 (1954), 47-69.
  • [10] A. Inoue, On a class of unbounded operator algebras, Pacific J. Math., 65 (1976), 77-95.
  • [11] T. Ogasawara and K. Yoshinaga, A noncommutative theory of integration for operators,J.Sci. Hiroshima Univ., 18 (3) (1955), 311-347.
  • [12] R. Pallu de La Barriere, Algebres unitaires et espaces d'Ambrose, Ann. Ec Norm. Sup.,70 (1953), 381-401.
  • [13] R. T. Powers, Self-adjoint algebras of unbounded operators, Commun. Math. Phys., 21 (1971), 85-124.
  • [14] I. E. Segal,A noncommutative extension of abstract integration,Ann. Math.,57 (1953), 401-457.
  • [15] A. Weil, UIntegration dans les Groupes Topologiques et Ses Applications, 2e ed. Act. Sc Ind., no 1145. Hermann, Paris, 1953.

See also

  • I : Atsushi Inoue. On a class of unbounded operator algebras. Pacific Journal of Mathematics volume 65, issue 1, (1976), pp. 77-95.
  • III : Atsushi Inoue. On a class of unbounded operator algebras. III. Pacific Journal of Mathematics volume 69, issue 1, (1977), pp. 105-115.
  • Atsushi Inoue. A class of unbounded operator algebras. {IV}. IV [MR 81h:46091] J. Math. Anal. Appl. 64 1978 2 334--347.